Spectral analysis for differential operators with singularitiesReportar como inadecuado

Spectral analysis for differential operators with singularities - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 2004 2004, Issue 2, Pages 165-182

Department of Mathematics, Saratov State University, Astrakhanskaya 83, Saratov 410026, Russia

Received 15 November 2001

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Nonselfadjoint boundary value problems for second-order differential equations on a finite interval with nonintegrable singularities inside the interval are considered under additional sewing conditions for solutions at the singular point. We study properties of the spectrum, prove the completeness of eigen- and associated functions, and investigate the inverse problem of recovering the boundary value problem from its spectral characteristics.

Autor: Vjacheslav Anatoljevich Yurko

Fuente: https://www.hindawi.com/


Documentos relacionados